I'm 19 years old and I started taking Ortho Tri-Cyclen in June 2007. I was on that for two months before switching to Ortho Tri-Cyclen Lo. Since switching, I haven't had any issues with them. After my last period I've been having cramps for no obvious reason. I only have one week left in my pack of pills before I start my next period. I've also been more irritable than normal all month rather than only a couple days before my period. I didn't know if this was normal and would go away or what. I recently moved and don't have a regular doctor here, but I have an appointment shortly after the beginning of the year. I have a hard time contacting her for several different reasons and I was wondering if anyone here might be able to help me any a little sooner than the first of the year. Thank you
It's normal. I get cramps between periods as well. I normally start getting cramps during the second week of active pills, and then nothing until my period starts. I too get moody around the time on the in active pills, but that actually has gotten better (no more being mean to my poor bf during that week, lol)
lol I feel bad for being mean to my bf too...I don't mean it and I don't like being mean to him. :( I just thought it was strange that I started cramping when I usually do, but they never stopped. I feel like I should be starting any day, but never do...Before I started on the pill I got really bad cramps two weeks before, then the entire week I'm on my period...After I started on the pill it got rid of the ones two weeks before...I'm not usually moody until I start too...
Yeah, I actually never use to get cramps until my period was about to start (before I was put on bc pills), but now I get cramps sometimes through out the month. Nothing horrible, not in really bad pain more like annoying. But I also notice sometimes after I have sex, the next day I get cramps and of course I'm mean and tell my bf it was all his fault...lol
But all in all, its normal to get cramps way before your period is due on bc pills. Also when did you switch your pills? If just recent, then your body may still be adjusting to the new pill. Since starting Yasmin in July of this year, I have had no problems while taking it (no break through bleeding or anything) so I guess I'm lucky with that.
I switched in September I think actually...It was just a lower dose of what I was on before...I've also been fairly sick here recently...we're thinking gallstones :'( I've just recently heard that vomiting and stuff like that can make the pills less effective....which if that's true, then I don't know...cuz I've been so sick here recently...I have a hard time keeping stuff down sometimes, although I usually do..sometimes for a couple days at a time....I can usually take my pills at the same time everyday and if I don't, I'm only, at the most, an hour late taking one...my bf and I usually use a condom anytime we do anything...but I can't say that we do every time...just most of the time. There was one month where I wasn't 100% sure if my pills were working right, so we were a lot more careful....Then I never quit cramping since I started my last period and I thought that was strange...So I didn't know what was going on....Thank you for your help though! I really appreciate it :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.